# SDR SCNA99009

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 37067001
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN AISLE EMERGENCY CEILING LIGHT AT ROW 11 WAS FOUND TO BE INOPERATIVE WHEN TESTED.  REMOVED AND REPLACED BATTERIES, SYSTEM OPERATIONALLY CHECKS NORMAL.
